On the definition of computable functionals
Fundamenta Mathematicae, Tome 42 (1955) no. 2, pp. 232-239
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_42_2_232_239,
author = {Andrzej Grzegorczyk},
title = {On the definition of computable functionals},
journal = {Fundamenta Mathematicae},
pages = {232--239},
year = {1955},
volume = {42},
number = {2},
doi = {10.4064/fm-42-2-232-239},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-42-2-232-239/}
}
Andrzej Grzegorczyk. On the definition of computable functionals. Fundamenta Mathematicae, Tome 42 (1955) no. 2, pp. 232-239. doi: 10.4064/fm-42-2-232-239
Cité par Sources :